Skip to product information
1 of 1

Bunnasia

Coles Ibuprofen Tablets 200mg 24pk

Coles Ibuprofen Tablets 200mg 24pk

Regular price 70.000 VND
Regular price Sale price 70.000 VND
Sale Sold out

14 in stock

For effective, temporary relief of pain and discomfort associated with: migraine & tension headaches, muscular aches, dental pain, aches and pains associated with colds & flu, period pain, arthritic pain. Reduces fever. WARNINGS: Do not use this medicine: If you have a stomach ulcer If you have impaired kidney function If you have heart failure If you are allergic to ibuprofen or other anti-inflammatory medicines. If you get an allergic reaction, stop taking and see your doctor immediately. Unless a doctor has told you to, do not use this medicine: If you have asthma If you are aged 65 years or over In children 6 years of age or less For more than a few days at a time. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Unless advised by your doctor or pharmacist, do not use this medicine: With products containing ibuprofen, aspirin or other anti-inflammatory medicines or with medicines you are taking regularly. Do not use if trying to become pregnant, or during the first 6 months of pregnancy, except on doctor's advice. Do not use at all during the last 3 months of pregnancy. Ask your doctor or pharmacist before use of the medicine in children suffering from dehydration through diarrhoea and/ or vomiting. Contains sugars.
View full details